The Centers for Disease Control and Prevention (CDC), the Florida Department of Health and the Miami-Dade County Medical Examiner Department are investigating the sudden passing of a doctor who developed a rare autoimmune disorder several days after receiving Pfizer’s coronavirus (COVID-19) vaccine.
Dr. Gregory Michael, a 56-year-old obstetrician and gynecologist from Miami Beach, received the vaccine at Mount Sinai Medical Center on Dec. 18. Just three days after receiving the vaccine, he developed a rare autoimmune disorder known as acute immune thrombocytopenia, which prevented his blood from clotting. On Jan. 3, his wife, Heidi Neckelmann, wrote in a Facebook post that he had died from a brain hemorrhage.
Pfizer immediately went on the defensive, releasing a statement saying that they do not believe the death was in any way connected to the vaccine. Nevertheless, the company said they had opened an investigation into the case.
“There is no indication – either from large clinical trials or among people who have received the vaccine since the government authorized its use last month – that it could be connected to thrombocytopenia… There have been no related safety signals identified in our clinical trials, the post-marketing experience thus far… Our immediate thoughts are with the bereaved family.”
The company also said that nothing in the technology they used gave any indication that it could cause the rare autoimmune disorder.
Since the coronavirus vaccine began to be distributed in the United States, reports have come out of people experiencing side effects, such as sore arms, fatigue, headaches, fevers and dozens of cases of anaphylaxis. (Related: CDC study: Severe allergic reactions to coronavirus vaccines happening at a higher rate than flu vaccines.)
According to Neckelmann, her husband had “absolutely no medical issues” or any underlying conditions before he received the Pfizer vaccine. She also said that he had never had any kind of adverse reaction to any medication or vaccines.
“He was an avid deep sea fisherman and mostly a family man,” she added. “He never got COVID because he used an N95 mask from the beginning of the pandemic. He was adamant in protecting his family and patients.”
Shortly after receiving the vaccine, Michael developed tiny spots called petechiae, which are formed when tiny blood vessels break open. Recognizing that something was wrong, Michael immediately went to the ER, where doctors discovered that his platelet count had gone down to zero. For two weeks, doctors tried to raise his platelet count and medical experts from all over the world were involved in trying to save him.
“He was conscious and energetic throughout the whole process, but two days before a last-resort surgery, he got a hemorrhagic stroke caused by the lack of platelets that took his life in a matter of minutes,” Neckelmann wrote in her post.
Neckelmann shared the story of her husband’s passing on Facebook, where she hopes it can help make more people aware of the vaccine’s side effects and that “it is not good for everyone, and in this case destroyed a beautiful life, a perfect family and has affected so many people in the community.”
Watch this special episode of Brighteon Conversations as Mike Adams, the Health Ranger, has an illuminating conversation with researcher and analyst Dr. Paul Cottrell, who sends a dire message to America, warning it about the lies being propagated regarding the coronavirus vaccines, coronavirus RT-PCR tests and more.
Expert claims coronavirus vaccine caused the rare autoimmune disorder
Local and federal officials have also begun investigating the death of Michael. While several experts on the matter have agreed that the case was very unusual, they refused to rule out the possibility that the Pfizer vaccine could be the cause.
The Florida health department immediately referred the case to the CDC, who said in a statement that the agency will be evaluating the situation and will provide updates once new information is available.
Darren J. Caprara, a spokesman for the medical examiner’s office of Miami-Dade County, said that the county is still investigating Michael’s death and will soon be conducting an autopsy to identify the cause.
Citing patient privacy laws, Mount Sinai Medical Center refused to comment on the matter.
Dr. Jerry L. Spivak, an expert on blood disorders and an emeritus professor of medicine at Johns Hopkins University, believes that — based on the information he got from Neckelmann’s post — the vaccine is related to the sudden appearance of the rare disorder.
“I think it is a medical certainty that the vaccine was related,” said Spivak.
“This is going to be very rare,” he said, in an attempt to not cause panic. However, Spivak also believes that it could happen again.
Spivak based his diagnosis on the fact that Michael’s disorder appeared out of nowhere just three days after receiving the vaccine. His hypothesis is supported by the fact that most people who develop chronic ailments that make their platelet counts “rocket” down are women and people who are already suffering from other health conditions.
A healthy man like Michael should not have suddenly developed such a condition. But the fact that he did suggests that there was a recent trigger, and the only thing that could have triggered the rare autoimmune condition was the coronavirus vaccine.
Dr. Lyn Redwood, president of Children’s Health Defense, said that idiopathic thrombocytopenic purpura, the disorder that killed Michael, has been known to develop after inoculation with other vaccines.
For instance, the measles-mumps-rubella vaccine is known to occur in one in every 25,000 to 40,000 doses of the vaccine. Thrombocytopenia has also been associated with vaccines for hepatitis A and B, human papillomavirus, varicella-zoster, diphtheria-tetanus-acellular pertussis, polio and pneumococcus.
Despite how adamant he is that the vaccine caused this condition, Spivak insists that it should not stop people from being vaccinated. Instead, he believes that knowing more about Michael’s case can help doctors devise better treatment plans in case such a disorder occurs again after vaccination.
“If you vaccinate enough people, things will happen,” he said.
Learn more about the possible dangers of vaccines at VaccineDamage.news.
- COVID-19 vaccine reactions being blamed on PEG, but could it be the body responding to mRNA transhumanist genetic reprogramming?
- Pathogenic priming? COVID-19 vaccines are actually spreading the pandemic
- Say what? WHO says there is “no evidence” that COVID-19 vaccines will prevent spread of disease… so what good are they?
- Dr. James Lyons-Weiler’s coronavirus research: COVID-19 vaccines contain ingredients known to cause autoimmune disease
One thought on “Florida man develops and dies from rare autoimmune disorder days after receiving Pfizer coronavirus vaccine”
I feel this to be the tip of the iceberg. It’s later when more things will come to light. Great report.